# SDR DALA2017102507806

- Difficulty date: October 24, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 29,752 hours, 17,513 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON FAIRING OTBD SIDE HAS CORROSION.  OUT OFLIMITS. FABRICATED A REPAIR DOUBLER, AND MATING SURFACE, BONDED DOUBLER ON THE NR 2 ENGINE PYLON  FAIRING IAW SRM 54-51-70, AND 51-70-10, REPAIR 2.
